Previous |  Up |  Next

Article

Title: Remark to the linear model of a ferromagnetic with defects (English)
Author: Chvoj, Z.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 14
Issue: 2
Year: 1973
Pages: 9-12
.
Category: physics
.
.
Date available: 2012-10-05T18:41:14Z
Last updated: 2012-10-05
Stable URL: http://hdl.handle.net/10338.dmlcz/142307
.

Files

Files Size Format View
ActaCarolinae_014-1973-2_4.pdf 465.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo